Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Elementary proofs of some asymptotic radial uniqueness theorems


Author: Robert D. Berman
Journal: Proc. Amer. Math. Soc. 86 (1982), 226-228
MSC: Primary 30D40; Secondary 31A25, 32A20
MathSciNet review: 667279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Elementary proofs of several generalizations of Tse's extension of an asymptotic radial uniqueness theorem of Barth and Schneider are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40, 31A25, 32A20

Retrieve articles in all journals with MSC: 30D40, 31A25, 32A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0667279-1
PII: S 0002-9939(1982)0667279-1
Keywords: Asymptotic radial uniqueness, Barth-Schneider
Article copyright: © Copyright 1982 American Mathematical Society